MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S4 LM; TIBIAL TRAY PARTIAL KNEE SYSTEM

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S4 LM; TIBIAL TRAY PARTIAL KNEE SYSTEM
Catalog Number 02.18.TF4.LM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The surgeon noticed a tibial fracture in the post-primary x-rays.At 14 days after primary the surgeon revised all the moto devices and implanted a gmk-sphere with augment successfully.
 
Additional Manufacturer Narrative
Batch review performed on 25 october 2023: lot 2212249: (b)(4) items manufactured and released on 31-aug-2022.Expiration date: 2027-08-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Clinical evaluation performed by medical affairs department postoperative tibial fracture was reported a few days after primary cemented uka (moto partial knee system).No information about the cause of the fracture are reported.We cannot say whether a traumatic event occured or the quality of the bone was poor.However, the tibial preparation may have weakened the bone.The x-ray images show a depression fracture of the medial tibial plateu not involving the implant which appears well positioned.The patient was revised with a sphere total knee implant and an augment.With the element at disposal, there is no reason to suspect a faulty device.

Brand Name
MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S4 LM
Common Device Name
TIBIAL TRAY PARTIAL KNEE SYSTEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18157959
Report Number3005180920-2023-00884
Device Sequence Number12760413
Product Code HSX
UDI-Device Identifier07630030896750
UDI-Public07630030896750
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.18.TF4.LM
Device Lot Number2212249
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2023
Initial Report FDA Received Date11/17/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown